Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
OtherFreedom

Dark eye circles/bags on low dose isotretinoin

Dear community,

 

I'm currently on day 42 on my isotretinoin journey, taking 20 mg per day to combat my moderate acne.

Beside the common side effects of dry lips, face redness, tiredness and dry eyes, I'm pretty happy with the medication so far (way less acne than before).

 

In addition I developed dark eye circles/bags since I'm on isotretinoin. I sleep 7-9 hours and drink 2-3 litres (0,5 - 0,8 gallons) per day.

 

Has anyone the same problem? 

Will they go away post isotretinoin?

 

Regards,

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×